# SDR SIMA20131215008

- Difficulty date: December 15, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 27,103 hours, 18,968 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3311 FLIGHT ATTENDANT REPORTED SMOKE & BURNING ODOR, COMING FROM 2A, READING LAMP IS MISSING LENS COVER.  SHUT OFF LAMP, SMOKE & ODOR WENT AWAY.  THE ACFT WAS REMOVED FROM SERVICE.  RELAMPED BOTH PAX READING LIGHTS AT SEAT 2A IAW SMP. OPERATIONS CHECKED GOOD NEF RESTORED.  THE AIRCRAFT RETURN TO SERVICE.
